Tokyo Journal of Mathematics

Explicit Forms of Cluster Variables on Double Bruhat Cells $G^{u,e}$ of Type C

Yuki KANAKUBO and Toshiki NAKASHIMA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $G=Sp_{2r}({\mathbb C})$ be a simply connected simple algebraic group over $\mathbb{C}$ of type $C_r$, $B$ and $B_-$ its two opposite Borel subgroups, and $W$ the associated Weyl group. For $u$, $v\in W$, it is known that the coordinate ring ${\mathbb C}[G^{u,v}]$ of the double Bruhat cell $G^{u,v}=BuB\cup B_-vB_-$ is isomorphic to an upper cluster algebra $\overline{\mathcal{A}}(\textbf{i})_{{\mathbb C}}$ and the generalized minors $\Delta(k;\textbf{i})$ are the cluster variables of ${\mathbb C}[G^{u,v}]${5}. In the case $v=e$, we shall describe the generalized minor $\Delta(k;\textbf{i})$ explicitly.

Article information

Source
Tokyo J. Math., Volume 39, Number 3 (2017), 643-678.

Dates
First available in Project Euclid: 6 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1475723089

Digital Object Identifier
doi:10.3836/tjm/1475723089

Mathematical Reviews number (MathSciNet)
MR3634287

Zentralblatt MATH identifier
1378.13013

Citation

KANAKUBO, Yuki; NAKASHIMA, Toshiki. Explicit Forms of Cluster Variables on Double Bruhat Cells $G^{u,e}$ of Type C. Tokyo J. Math. 39 (2017), no. 3, 643--678. doi:10.3836/tjm/1475723089. https://projecteuclid.org/euclid.tjm/1475723089


Export citation

References

  • \labelM-M-A M. Gekhtman, M. Shapiro and A. Vainshtein, Cluster Algebras and Poisson Geometry, SURV 167, AMS (2010).
  • \labelB-Z A. Berenstein and A. Zelevinsky, Tensor product multiplicities, canonical bases and totally positive varieties, Invent. Math. 143 (2001), No. 1, 77–128.
  • \labelF-Z S. Fomin and A. Zelevinsky, Double Bruhat cells and totally positivity, J. Amer. Math. Soc. 12 (1998), No. 2, 335–380.
  • S. Fomin and A. Zelevinsky, Cluster algebras I : Foundations, J. Amer. Math. Soc. 15 (2002), No. 2, 497–529.
  • \labelA-F-Z A. Berenstein, S. Fomin and A. Zelevinsky, Cluster algebras III : Upper bounds and double Bruhat cells, Duke Math. J. 126 (2005), No. 1, 1–52.
  • T. Nakashima, Decorations on Geometric Crystals and Monomial Realizations of Crystal Bases for Classical Groups, J. Algebra 399 (2014), 712–769.
  • Y. Kanakubo and T. Nakashima, Cluster Variables on Certain Double Bruhat Cells of Type $(u,e)$ and Monomial Realizations of Crystal Bases of Type A, SIGMA 11 (2015), 1–32.